# SDR 2007UALA01649

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,128 hours, 20,959 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED AFTER THE CABIN WOULD NOT PRESSURIZE.  [08-07-07]  FOUND ACM NOT RUNNING.  ACCOMPLISHED SERVICE TIP AND OP CHECKED OK.
